# SDR DALA2016110808568

- Difficulty date: March 3, 2014
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N959DL
- Make and model: Doug MD-88
- Aircraft serial: 49978
- Aircraft time: 68,898 hours, 51,642 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT CUSP ANGLE STW STA Y=190-206 AT PAX CABIN FLOOR STRUCTURE.  CUSP ANGLE WAS REPAIRED IAW SRM 53-05, FIG 55 AND ER/A 521188-14MA.
